# SDR DALA2023020700955

- Difficulty date: February 3, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED FR29 TO FR31 BTW STR51L TO STR51R AT LOWER FUSELAGE. CORRECTIVE ACTION: EXISTING REPAIR INSTALLED PER ER/A 486923-14. ISSUE C, WITHSUPPLEMENTAL INSPECTIONS ALREADY TRACKED AS PER DAL LP 0437802. ALSO, DUE THE DISCREPANT FASTENER LOCATION ENCOUNTERED AS PERINSPECTION OF THIS ER/A, SECTION IV OF ER/A 486923-14 REV F WAS ACCOMPLISHED WITHOUT DEVIATIONS. COMPLIED WITH ER/A 604660-14. (2612812)
